# SDR ORJA9872

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: F17D87
- Condition: Broken
- Location: Tail Compartment
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE DUE TO TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FOUND BROKEN CLAMP ON RT CROSSFEED VALVE.  LEAK CHECK OK.  REMOVED AND REPLACED CLAMP.  LEAK CHECK GOOD.  (M)
